# SDR 2A6D20240828001

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 350A2113592021
- Condition: Corroded
- Location: Zone 200
- Part time: 8,057 hours, 25,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION DAMAGE TO THE CABIN FLOOR EDGING (PN: 350A21-1359-20/21).
